# SDR CALA2015031300163

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N77261
- Make and model: Boeing 737824
- Aircraft serial: 31582
- Aircraft time: 46,807 hours, 15,126 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: D43636
- Condition: Broken
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W9665-900-22-CAL BROKEN AT STATION 394 BEHIND E2-1 SHELF IN FWD CARGO.  REPAIR BROKEN WIRE W9665-900-22-CAL WITH A SPLICE AT STATION 394, LBL 53 & WL 202 IAW SWPM 20-30-12 & WDM 23-30-12.  OPERATIONS CHECK WILL BE PERFORMED ON EA 2525-01562 REV A OPS 10 STEP 3.  BROKEN WIRE W9655-900-22-CAL IS FOR DECOMPRESSION TEST.
